# SDR 2009FA0000461

- Difficulty date: May 7, 2009
- Submitted: June 3, 2009
- Operation: General aviation
- Aircraft: N48LU
- Make and model: Diamon DA 42
- Aircraft serial: 42AC078
- Engine: Thielt TAE1250299
- System (JASC): 7700 · Engine Indicating System
- Part: Sense Line
- Part number: 527150H000102
- Condition: Split
- Location: Eng Manifold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAP SENSE HOSE, MATING TO (PN 52-7150-H000102) HAD BURST ON 2 OF OUR ENGINES.  THIS CAUSES MAP A AND MAP B PRESSURE SPLIT, FAILING EDU A AND B.  IN BOTH CASES, THE BURST OCCURRED APPROX 2 INCHES FROM THE ENGINE MANIFOLD FITTING.  THIS HOSE IS A TYPE 306 HOSE; RUBBER/FABRIC/RUBBER.  IT IS APPARENTLY NOT ABLE TO WITH STAND PRESSURE (THE ENGINE TURBOCHARGED) AND HEAT EXCURSIONS AS EXPERIENCED ON THIS ENGINE.  SUBMITTER ALSO FOUND TIE WRAPS FROM FACTORY COMPRESSING HOSE AND CAUSING COMPRESSION OF HOSE INNER DIAMETER.  SUGGESTS THE HOSE IS NOT STRONG ENOUGH TO HANDLE THE MANY PRESSURE TRANSIENTS, NOT STIFF ENOUGH TO HANDLE TIE WRAP COMPRESSION IN THE HOT ENGINE COMPARTMENT.  (K)
